Barry James Gardner
Mal'tsev-Neumann products of semi-simple classes of rings

Comment.Math.Univ.Carolin. 63,4 (2022) 415-421.

Abstract: Malt'tsev-Neumann products of semi-simple classes of associative rings are studied and some conditions which ensure that such a product is again a semi-simple class are obtained. It is shown that both products, \mathcal{S}_{1}\circ\mathcal{S}_{2} and \mathcal{S}_{2}\circ\mathcal{S}_{1} of semi-simple classes \mathcal{S}_{1} and \mathcal{S}_{2} are semi-simple classes if and only if they are equal.

Keywords: radical class; semi-simple class; Mal'tsev-Neumann product

DOI: DOI 10.14712/1213-7243.2023.004
AMS Subject Classification: 16N80 08C99